# SDR UALA2009081302492

- Difficulty date: August 13, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 42,090 hours, 11,688 cycles
- Engine: Pwa PW2037
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Power Receptical
- Stage of operation: IN
- How discovered: V
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER PLUG CAUGHT FIRE AT POWER RECEPTACLE.   REPLACED 2 EA INTERCOSTAL, WORKING PAN INSTALLATION THEN WIRING CONNECTS.  PAN INSTALLED & SOLD.  WIRING ROUTED, E&E RESTORED.  POWER IS BACK ON ACFT & WRKG MISC OPS.  REVERSER SLEEVES SWAPPED BET 1 & 2 ENG & WIRING OPS CHECKS.  FIX ACCOMPLISHED ON WU S9954L.
